# SDR C1HA200183006

- Difficulty date: September 25, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2564 · Life Raft
- Part: Battery
- Part number: 6013211
- Part serial: 18642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 and R2 slide lights inop.  Action Taken:  Removed and replaced power supply for L2 and R2 slide lights.  Ops checks good per MM.
